# SDR DALA2024040103961

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 39,246 hours, 4,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Scratched
- Location: Frm 30-31 S27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 RAMP REPORTED SCRATCH BELOW LEFT AFT WING SCAN LIGHT. SCRATCH IS LOCATED AT STRINGER 27L BET FRAME 30 AND 31 BELOW LT AFT WING SCAN. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-21-11-300-015. (5575722)
